Nonrealizability Proofs in Computational Geometry.
Discrete & computational geometry, Tome 5 (1990) no. 2, pp. 333-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1990__5_2_131121,
author = {B. Sturmfels and J. Bokowski and J. Richter},
title = {Nonrealizability {Proofs} in {Computational} {Geometry.}},
journal = {Discrete & computational geometry},
pages = {333--350},
year = {1990},
volume = {5},
number = {2},
zbl = {0699.05018},
url = {http://geodesic.mathdoc.fr/item/DCG_1990__5_2_131121/}
}
B. Sturmfels; J. Bokowski; J. Richter. Nonrealizability Proofs in Computational Geometry.. Discrete & computational geometry, Tome 5 (1990) no. 2, pp. 333-350. http://geodesic.mathdoc.fr/item/DCG_1990__5_2_131121/